# SDR CA120919005

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Location: Fuel Sys
- Part time: 760 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PUMP BEGAN TO SOUND LIKE IT WAS RUNNING ROUGH.  EVENTUALLY IF FAILED TO FUNCTION AND TRIPPED THE CIRCUIT BREAKER.  PUMP REPLACED.
